The ghost dimension of a ring. (English summary) Proc. Amer. Math. Soc. 137 (2009), no. 6, 1907–1913. The authors introduce the concept of the ghost dimension gh.dim.R of a ring R. They define gh.dim.R to be the longest nontrivial chain of maps in the derived category emanating from a perfect complex such that each map is zero on homology. It is proved that w.dim.R ≤ gh.dim.R with equality if R is coherent or w.dim.R = 1
To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.